# SDR UIEA2014072700265

- Difficulty date: June 27, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 72,766 hours, 21,727 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Track
- Part number: 417U531112
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMER ESCAPE PATHWAY FLOOR TRACK IS BROKEN AT 1J, 8J, 17J, 40J, 5A, 7A, 8A, 9A, 17A & 22A, REPLACEMENT REQUIRED CANNOT BE REPAIRED.  R & R EMER ESCAPE PATHWAY FLOOR TRACK IAW B767-300 AMM 25-27- 09.  )
